Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FreeMe!

BLACKHEADS...please help!

Recommended Posts

Okay so I'm starting my 2nd month on Accutane, and I have soooo many blackheads its ridiculous. I did not have a blackhead problem prior to taking Accutane. I head that they will fall or they are easily washed away, but mines are showing not signs of improvement. They are dark and visible on my nose and cheeks and light on my chin. My skin feels rough...I was to exfoliate or use a wash that has small microbeads that eliminate the dry skin but I do know what I should do. I would try Aveeno's Daily Scrub, I used it prior to accutane and I liked it. I wouldnt use it everyday, just when the roughness is unbearable. Please help, any suggestions?

Share this post


Link to post
Share on other sites

Leave them be. What dose are you taking?

Accutane takes care of all the sebum in your face, but it may take a couple of weeks for you to notice the change. I have clogged pores all over my face, and accutane took care of that in about 6-7 days, and my skin was smooth as silk... but eventually (months), my face finds the way to produce sebum and oil, and I could see the oil drops building in every small pore a couple of hours after washing my face.

If the blackheads don't disappear, then ask your derm, cause it'll be unusual.

Edited by Sonic999

Share this post


Link to post
Share on other sites

For me, the blackheads/whiteheads on my nose will dissapear totally (or look to do so) than a week or 2 later they will be back and look like they are going through the whole removal process all over again. This has been going on throughout my whole course....

Is this normal???

Share this post


Link to post
Share on other sites

OP, they will go away. My face purged in the first few months too. Just be patient.. they will go away.

joga - I noticed that too. It kind of goes in waves.. one week I couldn't see any blackheads.. two weeks later they were visable again and seemed like they came back.. only to go away. Now I don't have them and I'm neasr the end of my course. To sum it up.. yes, it is normal!

Share this post


Link to post
Share on other sites

Thank you guys! I feel better knowing that I'm not the only one going through this. I guess I'll just wait it out and let the medicine take its course, I knew it wouldnt be an easy ride. I'm currently taking 40 mg a day

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×